# SDR HEED95437

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 2120 · Air Distribution System
- Part: Panel
- Part number: 206072154103
- Condition: Missing
- Location: A/C Vent
- Part time: 1,412 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM PANEL AROUND A/C VENT MISSING REPLACED UNIT
